# SDR MALA040131

- Difficulty date: January 9, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 14,444 hours, 15,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, RT IB SEAT TRACK HAS HEAVY CORROSION.  MAINTENANCE REMOVED AND REPLACED CORRODED SEAT TRACK IAW MESABA EO NR S53060 DATED 3 NOV 2003.
